Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Carey, A. L.
and
O'Brien, D. M.
1986.
Existence and regularity results for Maxwell's equations in the quasi-static limit.
The Journal of the Australian Mathematical Society. Series B. Applied Mathematics,
Vol. 27,
Issue. 4,
p.
402.
Carey, A. L.
and
McNamara, K.
1990.
Degenerate forms of Maxwell's equations.
The Journal of the Australian Mathematical Society. Series B. Applied Mathematics,
Vol. 31,
Issue. 3,
p.
277.